Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

hcg diet. How much extra calories do I need ?

hi I am in last weeks of hcg diet on 500 calories. I teach an exercise class and yesterday, after coming home I showered and layed back down. I woke up, got out of bed, maybe too fast. I passes out.. very scary. I didnt eat before class. I ate extra calories but today I still feel some what dioriented. My body will shake uncontrollably. How much extra calories do I need? I have to teach again tomorrow and I am very nervous about this. PLease advise.
Asked On : Thu, 4 Aug 2011
Answers:  1 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
You have had a hypoglycaemic attack due to extremely low calories.
You can ward off the shaky feeling by eating something sweet and drink plenty of water or fruit juices to replenish your system with essential nutrients. You can leave this diet for 2-3 days and re-resume later.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Thu, 4 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor